# SDR WTAA950163

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - LEFT ENGINE TORQUE INDICATION FLUCTUATION REPORTED IN-FLIGHT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED AND ADJUSTED LEFT ENGINE TORQUE SIGNAL CONDITION UNIT.  AIRCRAFT RETURNED TO SERVICE.  (X)
